Model Equivalence Tests in a Parametric Framework

Lavergne, Pascal (2014) Model Equivalence Tests in a Parametric Framework. Journal of Econometrics, vol. 178 (n° 3). pp. 414-425.

This is the latest version of this item.

[img]
Preview
Text
Download (524kB) | Preview
Official URL: http://tse-fr.eu/pub/27763

Abstract

In empirical research, one commonly aims to obtain evidence in favor of restrictions on parameters, appearing as an economic hypothesis, a consequence of economic theory, or an econometric modeling assumption. I propose a new theoretical framework based on the Kullback-Leibler information to assess the approximate validity of multivariate restrictions in parametric models. I construct tests that are locally asymptotically maximin and locally asymptotically uniformly most powerful invariant. The tests are applied to three different empirical problems.

Item Type: Article
Language: English
Date: January 2014
Refereed: Yes
JEL codes: C12 - Hypothesis Testing
C52 - Model Evaluation and Selection
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:40
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:27763
URI: http://publications.ut-capitole.fr/id/eprint/15779

Available Versions of this Item

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year